# SDR AALA202403058375

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 30,531 hours, 12,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR RED COVER MISSING.   INSTALLED HEAT SHRINK ON R1 DOOR. PER AARD 25-66-00-4.**(CLOSED).
